# SDR USAA20110419EM020

- Difficulty date: April 16, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE RIGHT FORWARD SERVICE DOOR ASSIST BOTTLE LOW PRESSURE.  MAINTENANCE SERVICED THE RIGHT FORWARD SERVICE DOOR ASSIST BOTTLE PER AMM 52-11-51-03.
